RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 193, Pages 10–14 (Mi tm1499)  

This article is cited in 7 scientific papers (total in 8 papers)

Flows on surfaces

D. V. Anosov

Moscow

Full text: PDF file (754 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 193, 7–11

Bibliographic databases:
UDC: 517.938

Citation: D. V. Anosov, “Flows on surfaces”, Topology and its applications, Proceedings of the International topology conference (Baku, October 3–8, 1987), Trudy Mat. Inst. Steklov., 193, Nauka, Moscow, 1992, 10–14; Proc. Steklov Inst. Math., 193 (1993), 7–11

Citation in format AMSBIB
\Bibitem{Ano92}
\by D.~V.~Anosov
\paper Flows on surfaces
\inbook Topology and its applications
\bookinfo Proceedings of the International topology conference
\procinfo Baku, October 3--8, 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 193
\pages 10--14
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1265977}
\zmath{https://zbmath.org/?q=an:0802.58048}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 193
\pages 7--11


Linking options:
  • http://mi.mathnet.ru/eng/tm1499
  • http://mi.mathnet.ru/eng/tm/v193/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III”, Izv. Math., 59:2 (1995), 287–320  mathnet  crossref  mathscinet  zmath  isi
    2. Anosov D.V., “Some geometrical problems related to flow on surfaces”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 1996, no. 6, 5–5  isi
    3. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Proc. Steklov Inst. Math., 224 (1999), 20–45  mathnet  mathscinet  zmath
    5. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    6. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    7. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    8. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:255
    Full text:112
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020